# SDR CAL950637

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Postion Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLT 0664 - THE AIRCRAFT HAD A BRIEF HISTORY OF THE NLG RED UNSAFE LIGHT REMAINING ILLUMINATED AFTER TAKEOFF.  MAINTENANCE FOUND THE NOSE GEAR UP/DOWN POSITION SENSOR OUT OF ADJUSTMENT.  THE SENSOR WAS ADJUSTED PER MM 32-60-05 AND OPERATION CHECKED GOOD.  THE AIRCRAFT HAS FLOWN OVER 10 FLIGHTS WITHOUT A REPEAT OF THE PROBLEM SINCE THIS CORRECTIVE ACTION WAS IMPLEMENTED.  (X)
